# SDR WX0A2025072132506

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N252NV
- Make and model: Airbus A320-214
- Aircraft serial: 7868
- Aircraft time: 19,665 hours, 9,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) CABIN EMERGENCY LIGHTING BATTERY FAILS CAPACITY CHECK. / REMOVED AND REPLACED EPSU  BATTERIES, REF WO526648"
